Previous |  Up |  Next

Article

References:
[1] Chajda I.: Varieties having distributive lattices of quasiorders. Czech. Math. J. 41 (116) 1991, 85-89. MR 1087626 | Zbl 0796.08007
[2] Chajda I.: Lattices of compatible relations. Arch. Math. (Brno), 13 (1977), 89-96. MR 0463081 | Zbl 0372.08002
[3] Nordahl T. E., Scheiblich H. E.: Regular *-semigroups. Semigroup Forum 16 (1978), 369-377. MR 0507171
[4] Clifford A. H., Preston G. B.: The algebraic theory of semigroups. Vol. I. Am. Math. Soc., 1961. MR 0132791 | Zbl 0111.03403
[5] Petrich M.: Introduction to semigroups. Merill Publishing Company, 1973. MR 0393206 | Zbl 0321.20037
[6] Pondělíček B.: On varieties of regular *-semigroups. Czech. Mat. J. 41 (116) 1991, 110- 119. MR 1087630
Partner of
EuDML logo